What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Nov 30, 2:03 AM EST, 2 hours 27 minutes earlier.
Area forecast discussion, Nov 30, 2:03 AM EST, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
203 AM EST Mon Nov 30 2020
.Near Term...[through Tonight]...
Strong cold front will move east southeast across the region this
morning. Expect it to be east of the area by noon. Continued
potential for strong wind gusts in storms ahead of and along the
boundary, and can not rule out potential for an isolated tornado
due to shear and frontal convergence. Clearing will follow the
front, but wrap around moisture is expected to pivot across SE GA.
The combination of the cloud cover and cold advection will cause
temperatures to fall through the afternoon across SE GA, whereas
the sunshine should help keep temperatures fairly steady through
much of the day time hours over NE FL. In general, highs Today
will be recorded this morning. It will also be fairly breezy
Today.
For Tonight, skies will clear from the northwest, with high pressure
building from the west. The gradient will remain fairly tight
through the night, so winds will continue to stir overnight. The
winds will minimize frost formation despite lows in the 30s.
Low temperatures near or at freezing possible well inland, but
not expecting to be at or below 32 long enough to warrant a freeze
warning at this point.
&&
.SHORT TERM [Tuesday through Wednesday Night]...
...WIDESPREAD INLAND LIGHT FREEZE EVENT EXPECTED TUESDAY NIGHT...
Tuesday...Sunny skies and cold conditions as Meteorological Winter
begins on 12/1 and gusty Northwest winds continue at 15-20 mph
with gusts of 25-30 mph and strong cold air advection will hold
Max Temps around 50 degrees across SE GA and lower/middle 50s for
NE FL.
Tuesday Night...As cold high pressure settles over the region
expect NW winds to decrease to less than 5 mph and along with
mostly clear skies will set up good radiational cooling
conditions and a widespread light freeze is expected over all
inland areas, with lows in the upper 20s across SE GA and near
30 degrees across inland NE FL and Freeze headlines will likely
be required. Some light frost will be possible as well by early
Wednesday morning as winds become near calm in wind sheltered
areas.
Wednesday...High pressure continues to push Northeast of the
region and surface winds become light Northeast and under
Mostly Sunny skies Max Temps will modify slightly into the
middle 50s SE GA and upper 50s/near 60 degrees across NE FL.
Upper level cloud cover increases Wed Night but another night
of widespread low temps in the 30s possible over inland areas
and 40s along the Atlc Coast and another brief light freeze
not out of the question for inland SE GA areas near the
Altamaha River Basin.
&&
.LONG TERM [Thursday Through Sunday]...
Thursday...Mainly dry conditions with increasing high clouds
ahead of next frontal system and expect milder temps with the
onshore flow off the Atlantic as Sfc High pressure builds into
the Carolinas. Max Temps into the 60s across SE GA and near 70
across NE FL.
Friday...Long-range models have backed off the intensity of
next shortwave trof energy/moisture available and now rainfall
chances are mainly in the 20-40% range with the next frontal
passage. Max Temps will likely reach into the 70-75 degree
range and lows falling into the 40s/50s Fri Night.
Sat/Sun...Models struggling to handle the expected mid level
cut-off low feature to push across the SE US over the weekend,
but for now it appears as though it will not phase with moisture
over the Gulf of Mexico and cross the NE FL/SE GA region with
mainly dry conditions and seasonably cool temps with Highs in the
60s and lows in the 40s, but confidence remains low in the model
solutions from the Friday through Sunday time frame.
&&
.FIRE WEATHER...
On Tuesday, much colder and drier airmass will combine with gusty
Northwest winds and humidity values falling into the 30 to 35
percent range to provide for more hazardous fire weather
conditions but for now expect values to stay just above critical
levels.
&&
.Marine...
A strong cold front will move east across area this morning. High
pressure will build from the west this afternoon through Tonight.
The high will build overhead Tuesday through Tuesday night. The high
will then build toward the northeast Wednesday through Thursday. A
wave of low pressure will move northeast out of the gulf, and across
area Thursday night through Friday. The region will be between low
pressure to the northeast and high pressure building from the west
over the weekend.
Rip Currents: SE GA: Moderate through Tuesday
NE FL: Moderate through Tuesday
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 61 33 49 27 56 / 10 10 0 0 0
SSI 69 37 50 34 56 / 90 10 0 0 0
JAX 68 35 53 30 58 / 90 0 0 0 0
SGJ 71 38 54 36 59 / 90 0 0 0 0
GNV 69 34 53 29 57 / 70 0 0 0 0
OCF 70 36 54 30 59 / 90 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory until 11 PM EST Tuesday for Waters from
Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to
60 NM-Waters from St. Augustine to Flagler Beach FL from 20
to 60 NM.
Small Craft Advisory until 11 AM EST Tuesday for Coastal waters
from Altamaha Sound to Fernandina Beach FL out 20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL
out 20 NM-Coastal waters from St. Augustine to Flagler
Beach FL out 20 NM.
&&In the hours before
Special weather statement, Nov 30, 3:03 AM EST, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
303 AM EST Mon Nov 30 2020
FLZ020-021-035-122-222-300900-
Southern Columbia FL-Hamilton FL-Suwannee FL-Northern Columbia FL-
Gilchrist FL-
303 AM EST Mon Nov 30 2020
...SIGNIFICANT WEATHER ADVISORY FOR GILCHRIST...WESTERN COLUMBIA...
SUWANNEE AND HAMILTON COUNTIES UNTIL 400 AM EST...
* At 302 AM EST, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Madison to 17 miles northwest of Steinhatchee. Movement was east at
35 mph.
* Wind gusts up to 50 mph and funnel clouds possible with these
storms.
* Locations impacted include...
Lake City, Live Oak, Jasper, Trenton, Jennings, White Springs,
Bell, Ichetucknee Spring, Suwannee River State Park and Suwannee
Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3059 8255 2956 8269 2958 8295 2961 8297
2970 8294 2977 8295 2980 8292 2981 8293
2983 8289 2988 8287 2989 8292 2996 8293
3008 8307 3012 8323 3026 8325 3039 8317
3047 8324 3062 8327 3063 8331 3063 8322
TIME...MOT...LOC 0802Z 281DEG 29KT 3052 8345 2978 8365
HESSSpecial weather statement, Nov 30, 3:06 AM EST, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
306 AM EST Mon Nov 30 2020
GAZ149-162-163-350-300900-
Atkinson GA-Clinch GA-Echols GA-Southern Ware GA-
306 AM EST Mon Nov 30 2020
...SIGNIFICANT WEATHER ADVISORY FOR ECHOLS...ATKINSON...SOUTHWESTERN
WARE AND CLINCH COUNTIES UNTIL 400 AM EST...
* At 306 AM EST, National Weather Service meteorologists were
tracking a strong thunderstorm near Hahira, or near Adel, moving
northeast at 60 mph.
* Wind gusts up to 50 mph and funnel clouds possible with this storm.
* Locations impacted include...
Homerville, Pearson, Willacoochee, Fargo, Argyle, Statenville, Du
Pont, Mayday, Needmore and Cogdell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3080 8313 3085 8309 3085 8301 3087 8297
3118 8297 3119 8305 3128 8303 3142 8314
3140 8285 3136 8282 3136 8263 3128 8263
3128 8270 3123 8270 3102 8259 3096 8249
3082 8250 3082 8243 3058 8242 3062 8314
TIME...MOT...LOC 0806Z 238DEG 54KT 3106 8338
KBSpecial weather statement, Nov 30, 3:13 AM EST, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
313 AM EST Mon Nov 30 2020
GAZ132-133-149-300915-
Atkinson GA-Coffee GA-Jeff Davis GA-
313 AM EST Mon Nov 30 2020
...SIGNIFICANT WEATHER ADVISORY FOR COFFEE...NORTHEASTERN ATKINSON
AND JEFF DAVIS COUNTIES UNTIL 415 AM EST...
* At 312 AM EST, National Weather Service meteorologists were
tracking a strong thunderstorm over Alapaha, or 11 miles northwest
of Willacoochee, moving northeast at 40 mph.
* Wind gusts up to 50 mph and funnel clouds possible with this storm.
* Locations impacted include...
Douglas, Hazlehurst, Broxton, Ambrose, Nicholls, Pridgen, West
Green, Snipesville and Denton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3184 8243 3184 8252 3175 8252 3175 8255
3173 8252 3167 8252 3167 8263 3148 8260
3147 8263 3136 8263 3136 8282 3140 8285
3142 8314 3156 8306 3161 8306 3166 8300
3179 8299 3178 8287 3192 8268 3197 8243
TIME...MOT...LOC 0812Z 235DEG 36KT 3141 8322
KBSpecial weather statement, Nov 30, 3:58 AM EST, 32 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
358 AM EST Mon Nov 30 2020
FLZ020-021-023-030-031-035-122-136-222-236-301000-
Eastern Alachua FL-Southern Columbia FL-Western Alachua FL-Baker FL-
Union FL-Hamilton FL-Suwannee FL-Bradford FL-Northern Columbia FL-
Gilchrist FL-
358 AM EST Mon Nov 30 2020
...SIGNIFICANT WEATHER ADVISORY FOR GILCHRIST...WEST CENTRAL
BRADFORD...WESTERN ALACHUA...BAKER...UNION...COLUMBIA...SUWANNEE AND
HAMILTON COUNTIES UNTIL 500 AM EST...
* At 358 AM EST, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Jasper to near Cross City. Movement was east at 35 mph.
* Wind gusts of 50 to 55 mph and funnel clouds possible with these
storms.
* Locations impacted include...
Gainesville, Lake City, Live Oak, Jasper, Trenton, Lake Butler,
Jennings, White Springs, Bell and Raiford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
&&
LAT...LON 3062 8314 3057 8222 3054 8224 3036 8217
2948 8238 2948 8255 2954 8256 2953 8265
2956 8266 2958 8278 2958 8295 2961 8297
2981 8293 2983 8289 2989 8288 2989 8292
2996 8293 3008 8307 3010 8321 3018 8325
TIME...MOT...LOC 0858Z 263DEG 29KT 3051 8287 2960 8318
HESSSpecial weather statement, Nov 30, 4:05 AM EST, 25 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
405 AM EST Mon Nov 30 2020
GAZ132-134-301000-
Bacon GA-Coffee GA-
405 AM EST Mon Nov 30 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COFFEE AND BACON
COUNTIES UNTIL 500 AM EST...
* At 405 AM EST, National Weather Service meteorologists were
tracking a strong thunderstorm near Pearson, moving northeast at 45
mph.
* Wind gusts up to 50 mph and funnel clouds possible with this storm.
* Locations impacted include...
Alma, Nicholls, West Green and New Lacy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3166 8245 3162 8234 3156 8225 3153 8223
3149 8227 3149 8230 3147 8230 3143 8235
3143 8240 3141 8241 3142 8248 3147 8250
3147 8263 3137 8263 3136 8275 3160 8286
3167 8265 3167 8252 3171 8252 3171 8249
TIME...MOT...LOC 0905Z 244DEG 39KT 3136 8289
KBSpecial weather statement, Nov 30, 4:11 AM EST, 19 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
411 AM EST Mon Nov 30 2020
GAZ149-152-162-163-250-350-301015-
Atkinson GA-Clinch GA-Brantley GA-Echols GA-Northern Ware GA-
Southern Ware GA-
411 AM EST Mon Nov 30 2020
...SIGNIFICANT WEATHER ADVISORY FOR ECHOLS...ATKINSON...WEST CENTRAL
BRANTLEY...WARE AND CLINCH COUNTIES UNTIL 515 AM EST...
* At 411 AM EST, National Weather Service meteorologists were
tracking a strong thunderstorm near Homerville, moving northeast at
35 mph.
* Wind gusts up to 50 mph and funnel clouds possible with this storm.
* Locations impacted include...
Waycross, Homerville, Pearson, Fargo, Argyle, Du Pont, Boggy Bay,
Pebble Hill, Needmore and Manor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3142 8296 3140 8284 3136 8282 3137 8263
3147 8263 3147 8250 3142 8248 3140 8240
3138 8242 3136 8239 3129 8239 3126 8235
3122 8231 3122 8223 3101 8218 3101 8241
3080 8242 3078 8215 3057 8221 3062 8300
TIME...MOT...LOC 0911Z 231DEG 30KT 3110 8275
KB